Alert archive / New Mexico / Flash Flood Warnings in 2023

Flash Flood Warning 7, NWS Albuquerque, NM

May 21, 2023Rio Arriba County, San Juan County, New Mexico

NWS Albuquerque, NM issued this flash flood warning at May 21, 2023, 4:15 PM MDT for Rio Arriba County, San Juan County, New Mexico. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 21, 2023, 4:15 PM MDT (22:15 UTC)
Expired
May 21, 2023, 7:15 PM MDT
In force
3 hr
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Flood severity
None

Counties Rio Arriba County, NM, San Juan County, NM

The radar

The Albuquerque radar (KABX), 171 km from the middle of the area, began a volume at 22:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 10.3 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2023-05-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 23 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2023-05-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 31 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
23 J/kg
Mixed-layer CIN
-129 J/kg
Mixed-layer LCL
1357 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
31 m²/s²
0-3 km storm-relative helicity
19 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

301 
WGUS55 KABQ 212215
FFWABQ
NMC039-045-220115-
/O.NEW.KABQ.FF.W.0007.230521T2215Z-230522T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Albuquerque NM
415 PM MDT Sun May 21 2023

The National Weather Service in Albuquerque has issued a

* Flash Flood Warning for...
  West Central Rio Arriba County in north central New Mexico...
  Eastern San Juan County in northwestern New Mexico...

* Until 715 PM MDT.

* At 415 PM MDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 0.75 and 1.25 inches of 
  rain have fallen. Additional rainfall amounts of 0.25 to 0.75 
  inches are possible in the warned area. Flash flooding is ongoing 
  or expected to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  mainly rural areas of West Central Rio Arriba and Eastern San Juan 
  Counties

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

In hilly or mountainous terrain there are numerous of low water 
crossings which are potentially dangerous in heavy rain. Do not 
attempt to cross flooded roads. Find an alternate route.

Do not camp along streams and rivers. Remain alert when hiking in 
steep, narrow canyons. Know where you are relative to low spots and 
drainages.

&&

LAT...LON 3657 10769 3665 10771 3671 10762 3672 10761
      3666 10740 3670 10727 3668 10708 3662 10706
      3652 10712 3642 10724 3647 10757

FLASH FLOOD...RADAR INDICATED

$$

12
2 follow-up statements
500 
WGUS75 KABQ 212341
FFSABQ

Flash Flood Statement
National Weather Service Albuquerque NM
541 PM MDT Sun May 21 2023

NMC039-045-220115-
/O.CON.KABQ.FF.W.0007.000000T0000Z-230522T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Rio Arriba NM-San Juan NM-
541 PM MDT Sun May 21 2023

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 715 PM MDT THIS 
EVENING FOR WEST CENTRAL RIO ARRIBA AND EASTERN SAN JUAN COUNTIES...

At 541 PM MDT, Doppler radar indicated thunderstorms producing heavy 
rain across the warned area. Between 1 and 1.5 inches of rain have 
fallen. Additional rainfall amounts of 0.25 to 0.5 inches are 
possible in the warned area. Flash flooding is ongoing or expected 
to begin shortly.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  mainly rural areas of West Central Rio Arriba and Eastern San Juan 
  Counties

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

In hilly or mountainous terrain there are numerous of low water 
crossings which are potentially dangerous in heavy rain. Do not 
attempt to cross flooded roads. Find an alternate route.

Do not camp along streams and rivers. Remain alert when hiking in 
steep, narrow canyons. Know where you are relative to low spots and 
drainages.

&&

LAT...LON 3663 10769 3665 10769 3670 10757 3663 10740
      3668 10725 3669 10721 3668 10708 3659 10710
      3652 10715 3650 10725 3648 10734 3649 10743
      3657 10752

FLASH FLOOD...RADAR INDICATED

$$

12
329 
WGUS75 KABQ 220112
FFSABQ

Flash Flood Statement
National Weather Service Albuquerque NM
712 PM MDT Sun May 21 2023

NMC039-045-220122-
/O.EXP.KABQ.FF.W.0007.000000T0000Z-230522T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Rio Arriba NM-San Juan NM-
712 PM MDT Sun May 21 2023

...FLASH FLOOD WARNING WILL EXPIRE AT 715 PM MDT THIS EVENING FOR 
WEST CENTRAL RIO ARRIBA AND EASTERN SAN JUAN COUNTIES...

The heavy rain has ended. However, spotty light rain may continue 
over portions of the area this evening. Please continue to heed any 
remaining road closures and don't cross areas where water covers the 
roadway.

LAT...LON 3663 10769 3665 10769 3670 10757 3663 10740
      3668 10725 3669 10721 3668 10708 3659 10710
      3652 10715 3650 10725 3648 10734 3649 10743
      3657 10752

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at May 21, 3:16 PM MDT, 59 minutes earlier.

Area forecast discussion, May 21, 3:16 PM MDT, 59 minutes before
Area Forecast Discussion
National Weather Service Albuquerque NM
316 PM MDT Sun May 21 2023

...New SYNOPSIS, SHORT TERM, LONG TERM, FIRE WEATHER...

.SYNOPSIS...
Issued at 307 PM MDT Sun May 21 2023

Scattered showers and thunderstorms today will become isolated
overnight across northern and central New Mexico. Another round of
showers and thunderstorms will be possible Monday, with a marginal
risk of severe storms along the New Mexico and Texas border.
Localized heavy rainfall will bring the threat of flash flooding to
already swollen streams and rivers, as well as recent burn scars.
Near to below normal high temperatures are expected Monday, warming
to near and above normal for the remainder of the week.

&&

.SHORT TERM...
(This evening through Monday night)
Issued at 307 PM MDT Sun May 21 2023

Pocket of cold air aloft (-13.5 to -14C @ 500mb) over central NM
this morning and into the early afternoon certainly helped with
developing several intense hailers. Despite a Lifting Condensation
Level (LCL) or cloud bases well above mountain top level at the
time, 1" hail was reported in the ABQ metro area near Coors and
Montano. Latest CAM's keep convection going once again until about
midnight. As heights rise tonight, patchy fog is likely for areas
that had wetting rainfall today...like portions of ABQ metro area.
Monday's round of late morning to early afternoon crop of showers
and thunderstorms will focus primarily on areas north of Interstate
40. Another round of isolated hailers are likely Monday afternoon
with 700 mb temperatures forecast to be near -12.5C. Storm motion
will once again be to the east around 15-20 mph but as we saw today,
could deviate to the south or southeast around 10 mph at times. And
with drier air moving in aloft, Monday afternoon could be more
active than the models let on to with increased destabilization. Dry
air continues moving in from the southwest Monday night, relegating
most showers and storms to the northeast quarter. A few strong to
severe storms are possible in northeast NM Tuesday afternoon and
evening as forecast bulk shear approaches 30kts.

&&

.LONG TERM...
(Tuesday through Saturday)
Issued at 307 PM MDT Sun May 21 2023

Weak and disorganized flow aloft will turn more zonal on Tuesday as
high pressure works to form over the Desert Southwest. The rise
in pressure heights will help to bring daytime highs up a few
degrees areawide from Monday's readings, and a westerly turn to
winds will help to dry out the atmosphere, limiting the potential
for afternoon convection. Showers and thunderstorms will remain
possible across the northern mts, however, where orographic lift
and recycled moisture will remain somewhat favorable. High
pressure strengthens on Wednesday, with a ridge axis arching
across the state by late morning. This will help most areas climb
another few degrees. Favorable conditions for afternoon convection
recede further north, isolated thunderstorm potential to the far
northern high terrain. Meanwhile, an upper level disturbance
pushes inland from the Pacific Wednesday evening, the evolution of
which remains somewhat undetermined. The ridge begins breaking
down Thursday afternoon, allowing for a slight increase to sfc
winds amongst near normal temperatures. South to southwest flow
aloft prevails Friday afternoon with mostly dry conditions, save
for locales across the eastern plains. Models have this upper low
spinning around NorCal and the Great Basin through Saturday,
allowing for strengthening southwest flow aloft to persist. This
will bring breezy conditions nearly areawide, along with a few
degrees of cooling across the central mts and westward. Further
into the extended, models go into wide disagreement regarding the
trajectory of this system, the track of which will influence
sensible weather moving into next week. Stay tuned.

&&

.AVIATION...
(18Z TAFS)
Issued at 1149 AM MDT Sun May 21 2023

Showers and thunderstorms are starting to develop over western
and northern NM late this morning. Mainly scattered convective
activity is forecast for this afternoon and evening. Showers and
storms will move eastward at approximately 15kts and be mainly
over with after midnight or so. Patchy low clouds or fog are
possible again late tonight into Monday morning.

&&

.FIRE WEATHER...
Issued at 307 PM MDT Sun May 21 2023

Best chances for showers and thunderstorms on Monday will be
primarily north of Interstate 40. Another round of thunderstorms
producing heavy rain and hail will develop once again Monday
afternoon. Drier air aloft is forecast to move in Monday night and
Tuesday with afternoon and evening showers and thunderstorms
confined to the northeast quarter of the state. Wednesday through
Friday continue to look like typical May days with dry air in place
west and central areas and dryline thunderstorms east. Nightly
westerly surges of more moist Gulf airmasses will push west into the
Rio Grande Valley each morning but will mix out or get shoved to the
east during the afternoons.

&&

.PRELIMINARY POINT TEMPS/POPS...
Farmington......................  47  80  49  82 /  10  20  10  10
Dulce...........................  38  75  38  76 /  20  60   5  40
Cuba............................  44  73  45  76 /  30  50  20  30
Gallup..........................  42  76  43  78 /  20  20  10  10
El Morro........................  44  73  45  74 /  30  30  10  10
Grants..........................  41  75  42  79 /  30  30  10  10
Quemado.........................  45  75  46  78 /  20  20  10  10
Magdalena.......................  49  76  51  78 /  20  30  10  10
Datil...........................  46  73  47  75 /  20  20  10  10
Reserve.........................  40  81  42  82 /  10  10   0   0
Glenwood........................  52  85  55  85 /   5   5   0   0
Chama...........................  36  67  37  70 /  30  70  20  50
Los Alamos......................  48  70  50  73 /  40  50  20  40
Pecos...........................  45  73  47  75 /  40  50  20  40
Cerro/Questa....................  43  65  45  68 /  30  60  10  60
Red River.......................  37  62  38  62 /  40  80  30  70
Angel Fire......................  33  64  36  67 /  40  80  30  60
Taos............................  39  72  40  75 /  30  60  10  50
Mora............................  41  70  42  72 /  40  70  20  50
Espanola........................  47  78  47  80 /  30  50  10  30
Santa Fe........................  47  73  50  75 /  40  50  20  30
Santa Fe Airport................  46  76  47  78 /  30  40  10  20
Albuquerque Foothills...........  55  81  57  82 /  30  30  20  10
Albuquerque Heights.............  53  82  55  83 /  30  20  10  10
Albuquerque Valley..............  50  84  52  86 /  30  20  10  10
Albuquerque West Mesa...........  52  83  53  84 /  30  30  10  10
Belen...........................  50  83  50  86 /  20  20  10   5
Bernalillo......................  52  83  52  85 /  30  30  10  10
Bosque Farms....................  48  84  50  87 /  30  30  10  10
Corrales........................  52  84  53  85 /  30  30  10  10
Los Lunas.......................  50  83  51  86 /  30  30  10   5
Placitas........................  52  79  54  81 /  30  30  20  10
Rio Rancho......................  52  81  53  83 /  30  30  10  10
Socorro.........................  53  85  55  88 /  20  20  10   5
Sandia Park/Cedar Crest.........  48  72  50  75 /  30  30  20  10
Tijeras.........................  45  75  52  78 /  30  30  20  10
Edgewood........................  41  76  46  78 /  30  20  20  10
Moriarty/Estancia...............  41  77  42  79 /  20  20  10  10
Clines Corners..................  44  73  46  77 /  30  20  20  10
Mountainair.....................  44  76  48  79 /  20  20  10   5
Gran Quivira....................  46  76  48  79 /  10  20  10   5
Carrizozo.......................  54  82  56  84 /  10  10   5   5
Ruidoso.........................  47  74  50  77 /  10  10   5   5
Capulin.........................  43  69  44  72 /  50  50  10  50
Raton...........................  42  74  42  77 /  40  50  10  50
Springer........................  43  75  43  78 /  40  60  10  40
Las Vegas.......................  44  73  45  76 /  30  60  10  40
Clayton.........................  50  75  51  77 /  50  40  20  30
Roy.............................  47  75  47  77 /  40  60  10  40
Conchas.........................  51  83  52  86 /  40  40  20  30
Santa Rosa......................  50  80  51  84 /  40  30  20  20
Tucumcari.......................  50  83  52  86 /  50  30  20  20
Clovis..........................  53  85  54  87 /  40  30  20  10
Portales........................  53  88  54  89 /  40  20  20  10
Fort Sumner.....................  51  85  52  88 /  40  20  20  10
Roswell.........................  58  92  58  95 /  20  20  10   5
Picacho.........................  50  85  53  86 /  10  20   5  10
Elk.............................  47  83  50  84 /  10  20   5   5

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
Flood Watch until 9 PM MDT this evening for NMZ214-215.

&&

SHORT TERM...33
LONG TERM....12
AVIATION...33

In the hours before

Special weather statement, May 21, 1:42 PM MDT, 2 hours 33 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
142 PM MDT Sun May 21 2023

NMZ219-212030-
Middle Rio Grande Valley/Albuquerque Metro Area-
142 PM MDT Sun May 21 2023

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF BERNALILLO COUNTY
THROUGH 230 PM MDT...

At 142 PM MDT, the public reported a strong thunderstorm over
northwestern Albuquerque, moving south at 10 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Public.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Albuquerque, Los Ranchos De Albuquerque, Isleta Pueblo, South Valley,
North Valley and Alameda.

This includes the following highways...
 Interstate 40 between Mile Markers 151 and 164.
 Interstate 25 between Mile Markers 210 and 230.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If threatening weather approaches your area, take shelter in a sturdy
building.

Accumulations of small hail on roads can create very slick and
hazardous driving conditions.

&&

LAT...LON 3515 10677 3520 10662 3496 10645 3488 10678
TIME...MOT...LOC 1942Z 345DEG 9KT 3511 10671

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

33
Local storm report, May 21, 2:10 PM MDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
210 PM MDT SUN MAY 21 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0150 PM     HAIL             2 SW RIO GRANDE NATURE  35.10N 106.71W
05/21/2023  E1.00 INCH       BERNALILLO         NM   PUBLIC

&&

MBD
Local storm report, May 21, 2:26 PM MDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
226 PM MDT SUN MAY 21 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0147 PM     HAIL             2 SW RIO GRANDE NATURE  35.10N 106.71W
05/21/2023  U0.75 INCH       BERNALILLO         NM   PUBLIC

            REPORT FROM MPING: DIME (0.75 IN.).

&&

MBD
Special weather statement, May 21, 2:37 PM MDT, 1 hour 38 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
237 PM MDT Sun May 21 2023

NMZ219-221-212100-
Sandia/Manzano Mountains Including Edgewood-Middle Rio Grande
Valley/Albuquerque Metro Area-
237 PM MDT Sun May 21 2023

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTHEASTERN
VALENCIA, BERNALILLO AND NORTHWESTERN TORRANCE COUNTIES THROUGH 300
PM MDT...

At 237 PM MDT, Doppler radar was tracking a strong thunderstorm near
Isleta Pueblo, or 10 miles northeast of Los Lunas, moving southeast
at 15 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Southern Albuquerque, Valencia, Bosque Farms, Peralta, El Cerro
Mission, Isleta Pueblo, Meadow Lake and South Valley.

This includes Interstate 25 between Mile Markers 208 and 218.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If threatening weather approaches your area, take shelter in a sturdy
building.

Motorists can expect brief but sudden changes in visibility and
ponding of water on highways as storms move through the area.

Accumulations of small hail on roads can create very slick and
hazardous driving conditions.

&&

LAT...LON 3491 10676 3505 10657 3491 10632 3469 10660
TIME...MOT...LOC 2037Z 316DEG 13KT 3494 10666

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

12
Special weather statement, May 21, 2:39 PM MDT, 1 hour 36 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
239 PM MDT Sun May 21 2023

NMZ207-219-212115-
West Central Highlands-Middle Rio Grande Valley/Albuquerque Metro
Area-
239 PM MDT Sun May 21 2023

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF SOUTH CENTRAL
SANDOVAL AND BERNALILLO COUNTIES THROUGH 315 PM MDT...

At 238 PM MDT, Doppler radar was tracking a strong thunderstorm over
Torreon, or 15 miles northwest of Rio Rancho, moving southeast at 15
mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Rio Rancho, Bernalillo, Northern Meadows, Enchanted Hills, Mariposa,
Coronado State Monument, Rio Rancho City Center, Santa Ana Pueblo and
Zia Pueblo.

This includes Highway 550 between Mile Markers 2 and 9.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If threatening weather approaches your area, take shelter in a sturdy
building.

Motorists can expect brief but sudden changes in visibility and
ponding of water on highways as storms move through the area.

Accumulations of small hail on roads can create very slick and
hazardous driving conditions.

&&

LAT...LON 3545 10705 3552 10678 3532 10654 3517 10694
TIME...MOT...LOC 2038Z 316DEG 13KT 3545 10688

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

12
Special weather statement, May 21, 3:37 PM MDT, 38 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
337 PM MDT Sun May 21 2023

NMZ211-218-219-221-212215-
Santa Fe Metro Area-Sandia/Manzano Mountains Including Edgewood-Jemez
Mountains-Middle Rio Grande Valley/Albuquerque Metro Area-
337 PM MDT Sun May 21 2023

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF SOUTHEASTERN
SANDOVAL AND WEST CENTRAL SANTA FE COUNTIES THROUGH 415 PM MDT...

At 337 PM MDT, Doppler radar was tracking a strong thunderstorm over
Kewa Pueblo, or 15 miles northeast of Bernalillo, moving southeast at
30 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Santo Domingo Pueblo, Cerrillos Hills State Park, San Felipe Pueblo,
Kewa Pueblo, Cochiti Pueblo, Madrid, Los Cerrillos, Golden, Domingo
and Algodones.

This includes Interstate 25 between Mile Markers 247 and 266.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If threatening weather approaches your area, take shelter in a sturdy
building.

Motorists can expect brief but sudden changes in visibility and
ponding of water on highways as storms move through the area.

Accumulations of small hail on roads can create very slick and
hazardous driving conditions.

&&

LAT...LON 3552 10660 3566 10643 3542 10601 3517 10634
TIME...MOT...LOC 2137Z 316DEG 25KT 3549 10640

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

12

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 20, 6:42 PM MDTSpecial Weather StatementABQColfax33 min
May 20, 7:02 PM MDTSevere Thunderstorm WarningABQColfax28 min
May 20, 7:30 PM MDTSpecial Weather StatementABQColfax30 min
May 20, 7:42 PM MDTAreal Flood AdvisoryABQColfax3 hr
May 20, 7:45 PM MDTFlash Flood Warning Considerable damage threatABQMora, San Miguel3 hr
May 20, 8:16 PM MDTAreal Flood AdvisoryABQMcKinley3 hr
May 20, 8:37 PM MDTAreal Flood AdvisoryABQColfax, Union3 hr
May 21, 2:48 AM MDTFlood WatchABQColfax, Mora, Rio Arriba, San Miguel, Santa Fe, Taos18 hr
May 21, 1:42 PM MDTSpecial Weather StatementABQBernalillo48 min
May 21, 1:46 PM MDTSevere Thunderstorm WarningABQBernalillo, Valencia44 min
May 21, 2:37 PM MDTSpecial Weather StatementABQBernalillo23 min
May 21, 2:39 PM MDTSpecial Weather StatementABQBernalillo36 min
May 21, 3:37 PM MDTSpecial Weather StatementABQSanta Fe38 min
May 21, 3:59 PM MDTFlash Flood Warning Considerable damage threatABQMora, Taos3 hr

Nearby

Flash Flood Warnings in New Mexico, 2023Every flash flood warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.